# SDR DALA2022022401214

- Difficulty date: April 11, 2021
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 94,562 hours, 42,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DURING L CK, ER/A 553127-14 REV B, SECT IV REPAIR WAS UNABLE TO BE PERFORMED DUE TO THE SHORT LCK. SECTION V TEMPORARY REPAIR WAS PERFORMED. CORRECTIVE ACTION: REF ERA 553127-14 REV C. (177318)
